Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568138
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Douglas C. Ravenel
Title: Nilpotence and periodicity in stable homotopy theory
Additional book information: Princeton University Press, Princeton, NJ, 1992, xiv + 209 pp., US$24.95. ISBN 0-691-02572-X.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Peter S. Landweber
Journal: Bull. Amer. Math. Soc. 31 (1994), 243-246